Repositorio de producción científica de la Universidad de Sevilla

Second order difference equations for certain families of discrete polynomials

 

Búsqueda avanzada
 
Opened Access Second order difference equations for certain families of discrete polynomials
Citas

Estadísticas
Icon
Exportar a
Autor: Álvarez Nodarse, Renato
Departamento: Universidad de Sevilla. Departamento de Análisis Matemático
Fecha: 1998-11-16
Publicado en: Journal of Computational and Applied Mathematics, 99 (1-2), 37-45.
Tipo de documento: Artículo
Resumen: In this paper we will consider two algorithms which allow us to obtain second order linear di erence equations for certain families of polynomials. The corresponding algorithms can be implemented in any computer algebra system in order to obtain explicit expressions of the coe cients of the di erence equations.
Cita: Álvarez Nodarse, R. (1998). Second order difference equations for certain families of discrete polynomials. Journal of Computational and Applied Mathematics, 99 (1-2), 37-45.
Tamaño: 207.8Kb
Formato: PDF

URI: http://hdl.handle.net/11441/43018

DOI: http://dx.doi.org/10.1016/S0377-0427(98)00143-5

Salvo que se indique lo contrario, los contenidos de esta obra estan sujetos a la licencia de Creative Commons: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones